# SDR CA011005002

- Difficulty date: September 26, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 10,428 hours
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 204040701103
- Condition: Broken
- Location: Transmission
- Component: Transmission, Bell, 212040001123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL PARTICLES FOUND IN SUMP FILTER AT 50 HOUR INSPECTION. TRANSMISSION REMOVED AND SENT FOR OVERHAUL. WHEN ROTOR BRAKE QUILL WAS REMOVED I NOTICED HEAVY WEAR ON THE TEETH OF THE PINION. INSPECTION OF THE SPIRAL BEVEL GEAR REVEALED TWO BROKEN TEETH AND HEAVY WEAR MARKS ON BACK SIDE OF ALL REMAINING TEETH.
